MathSciNet Relay Station
MathSciNet bibliographic data
MR649748 (83i:16005) 16A08 (16A30 46L10)
Berberian, S. K. The maximal ring of quotients of a finite von Neumann algebra. Rocky Mountain J. Math. 12 (1982), no. 1, 149–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement